# SDR 20000615AP017

- Difficulty date: March 27, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FSM - FLT 3384 - EMERGENCY FLOOR LIGHT OUT AT 11 B/C AND 4 B/C.  REMOVED AND REPLACED LIGHT ASSEMBLY AT 11 B/C AND 4 B/C.  OPS CHECK GOOD.  REF SIMA0873.(M)
